# SDR UPS04843146

- Difficulty date: September 8, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 68,469 hours, 45,463 cycles
- Engine: Ge CFM562C
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 57695892
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 RT WING MID L/E XFS 335 UPPER RIB IS CRACKED AT AFT END.     STOP DRILLED CRACK. NDT VERIFIED STOP DRILL TERMINATES CRACK. FABRICATED REPAIR ANGLE DOUBLERS AND INSTALLED IAW SRM 57-2-0 FIG 2.
